MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD
Model Number 401182
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that abnormal shock impedance and rv impedance were seen in home monitoring.Arrhythmia was not detected.The patient died.The cause of death is unknown.The patient died between (b)(6) 2021.The general practitioner has no further information regarding the cause of death.
 
Additional Manufacturer Narrative
The icd and the leads under complaint were not returned for analysis.The analysis is therefore only based on the inspection of the quality documents associated with the manufacture of this particular devices as well as on the available device data.The manufacturing process for these devices was re-investigated, revealing that all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the devices function to be as specified.There was no indication of a material or manufacturing problem.The available device data was inspected.Inspection of the available iegms showed missing intrinsic signals in the left ventricular channel since (b)(6) 2021.On (b)(6), 2021, the device detected a sudden increase of the right ventricular impedance to values greater than 3000 ohms.The corresponding iegm of episode number 738 and following episodes showed missing intrinsic signals in the left as well as the right ventricular channel.In spite of the available information, no conclusion can be drawn regarding the root cause of the sudden right ventricular impedance increase as well as the missing intrinsic signals.An analysis of the devices themselves would be necessary to determine the root cause.

Brand Name
SENTUS PROMRI OTW QP L-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13637983
Report Number1028232-2022-01034
Device Sequence Number16687871
Product Code OJX
UDI-Device Identifier04035479138431
UDI-Public04035479138431
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number401182
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown